# SDR IPXA2022032380397

- Difficulty date: March 12, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: 7075T6063C
- Condition: Worn
- Location: Rh Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CRH FLAP LEADNG EDGE 3 EACH PUB PLATES WORNREMOVED FABRICATED AND INSTALLED 3 EACH IAW SRM 51-40-21
